Spline Estimator in Multi-Response Nonparametric Regression Model with Unequal Correlation of Errors
Budi Lestari, I. Nyoman Budiantara, Sony Sunaryo & Muhammad Mashuri
Journal of Mathematics and Statistics, Volume 6, Issue 3, pp. 327–332 · doi.org/10.3844/jmssp.2010.327.332
Abstract
Problem statement: In many applications two or more dependent variables are observed at several values of the independent variables, such as at time points. The statistical problems are to estimate functions that model their dependences on the independent variables and to investigate relationships between these functions. Nonparametric regression model, especially smoothing splines provide powerful tools to model the functions which draw association of these variables. Approach: Penalized weighted least-squares was used to jointly estimate nonparametric functions from contemporaneously correlated data. We apply Generalized Maximum Likelihood (GML), Generalized Cross Validation (GCV) and leaving-out-one-pair Cross Validation (CV) for estimating the smoothing parameters, the weighting parameters and the correlation parameter Results: In this study we formulated the multi-response nonparametric regression model with unequal correlation of errors and give a theoretical method for both obtaining distribution of the response and estimating the nonparametric function in the model. We also estimate the smoothing parameters, the weighting parameters and the correlation parameter simultaneously by applying three methods GML, GCV and CV. Conclusion: Distribution of responses is normal. With multiple correlated responses it is better to estimate these functions jointly using the penalized weighted least-squares.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Lestari, B., Budiantara, I. N., Sunaryo, S. & Mashuri, M. (2010). Spline Estimator in Multi-Response Nonparametric Regression Model with Unequal Correlation of Errors. Journal of Mathematics and Statistics, 6(3), 327–332. https://doi.org/10.3844/jmssp.2010.327.332
- Licence
- © Science Publications
- Issue
- Volume 6, Issue 3
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
